# SDR FDEA201904260932

- Difficulty date: April 26, 2019
- Submitted: May 10, 2019
- Operation: Air carrier
- Aircraft: N966FD
- Make and model: Boeing 757204
- Aircraft serial: 25626
- Aircraft time: 73,246 hours, 27,868 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Deck Plate
- Part number: 146N53183
- Condition: Corroded
- Location: Bs 1716
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON EXISTING REPAIR FLOOR WEB MAIN CABIN STA 1716 FROM RBL 45 TO BLO. COMPLIED WITH EA  F-5310-T0346613 P1.
